# SDR AALA202401113570

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 66,680 hours, 27,910 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE FORWARD LAVATORY DOOR STICKS CLOSED AT THE LOWER VERTICAL EDGE. PERFORMED DOOR ADJUSTMENT. PER AMM 25-40-00, OPERATIONAL CHECK GOOD. OK FOR SERVICE.
